# SDR UIEA2024061800546

- Difficulty date: June 20, 2024
- Submitted: June 21, 2024
- Operation: Air carrier
- Aircraft: N1229A
- Make and model: Boeing 767306
- Aircraft serial: 28884
- Aircraft time: 80,222 hours, 19,014 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 456
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOR PLUG PREVIOUSLY INSTALLED AT FRAME, STA 456 AND STGR 26L, SEE PICTURE.( CRACK INDICATION FOR PLUG PREVIOUSLY INSTALLED AT FRAME, STA 456 AND STGR 26L, SEE PICTURE. WAS REPAIRED IAW TRE6753695 ISSUED DATE JUN 08/2024, FVCI CONTROL# 24088-1 REV. IR DATE 06/09/2024, FAA FORM 8110-3 DATE 06/17/2024. A NEW FAA FORM 8110-3 MUST ISSUED WITHIN 12 MONTHS FROM THE DATE OF THIS FORM FOR THIS REPAIR APPROVAL TO REMAIN VALID AFTER DATE TIME. )
